# SDR SWAA2021100412489

- Difficulty date: August 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT STA 400 FOR SUPPORT INTERCOSTAL OF LH TRANSITION ANGLE IN FWD CARGO COMPARTMENT. ; / [01] REMOVED L/H SUPPORT INTERCOSTAL STA 400-420; [02] REMOVED AND REPLACED PER SRM 51-40-02.; [03] PART INFO ENTRY.; [04] REMOVED AND REPLACED PER SRM 51-40-02; [05] C/W INSPECTION
